Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 16 (1962), 252-260
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. J. Anscombe, The validity of comparative experiments, J. Roy. Statist. Soc. Ser. A. 111 (1948), 181–200; discussion, 200–211. MR 0030181 (10,724h)
  • [2] M. W. Eudey, On the Treatment of a Discontinuous Random Variable, Technical Report No. 13 (1949), Statistical Laboratory, University of California, Berkeley.
  • [1] A. Erdélyi et al, Higher Transcendental Functions, Vol. 1, McGraw-Hill, New York, 1953, p. 175.

Additional Information

PII: S 0025-5718(62)99201-3
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia